# SDR RAIA201403120001

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 23,406 hours, 21,805 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495403
- Condition: Shorted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LANDING GEAR, AIR GROUND FAIL AFTER GEAR RETRACTION DURING CLIMB OUT, RETURN BLOCK.  MAINTENANCE REPLACED NLG WIRING HARNESS AND OPS CHECK GOOD.
